MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L WITH STATLOCK STABILIZATION DEVICE 26GA(1.9F) X 50CM 1 LUMEN

ARGON MEDICAL DEVICES FIRST PICC S/L WITH STATLOCK STABILIZATION DEVICE 26GA(1.9F) X 50CM 1 LUMEN
Model Number 384222
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date or new information becomes available, a follow-up report will be submitted.
 
Event or Problem Description
Placed on 1/3 removed on 2/5 after clotting ¿ had pivs to complete therapy.¿.

Brand Name
FIRST PICC S/L WITH STATLOCK STABILIZATION DEVICE 26GA(1.9F) X 50CM 1 LUMEN
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16733292
Report Number0001625425-2023-01025
Device Sequence Number6710305
Product Code OWL
UDI-Device Identifier00886333223220
UDI-Public00886333223220
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
ENFORCEMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model Number384222
Device Catalogue Number384222
Device Lot Number11455392
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown